# SDR DALA14023786810

- Difficulty date: April 16, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 51,875 hours, 15,141 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: AMC12RA03R1308
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS ROW 4 RT SEAT MOUNTED EMERGENCY LIGHT SIDE CONNECTOR BROKEN.  R & R EMERGENCY LIGHT CONNECTOR AT ROW 4 RT IAW SWPM 20-63-00 PERFORMED SATISFACTORY OPS TEST OF EMERGENCY LIGHTS IAW AMM 31-51-00, NO DEFECTS NOTED AT THIS TIME.
